# SDR MZZA2010090900023

- Difficulty date: August 9, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 37,580 hours, 13,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Weak
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

29-3350-1-7100 (MULT-33-3-0004) 14, 16, 19, 21, 26 DEF EMERGENCY LIGHTS DO NOT STAY ON FOR A MINIMUM 15 MINS PER W/C.  REMOVED AND REPLACED BATTERY PACK PER AMM 33-51-06.  OPERATION NORMAL.  MFG S/N OFF - 95387.
